# SDR ABXA040052

- Difficulty date: January 29, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 59,127 hours, 55,312 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Lt Mlg Downlock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR DOWNLOCK WIRE 16230E20 WAS SHORTED BETWEEN 53-65 AND P3-9100.  ALSO FOUND WIRING CONDUIT CUT THROUGH IN OUTBOARD LEFT WHEEL WELL.  REPAIRED ALL DAMAGED WIRES AND CONDUIT IN THE LEFT WHEEL WELL.
